i was on valium and was switched to klonopin which the pharmacist was very in favor of that. Im just wondering of the heartbeat has something to do with the klonopin. Been on klonopin starting on 3 maybe 4 months and has helped greatly. started on a half in the morning and half at night. Now im on almost the full .5 twice a day. Thanks for your reply and god bless^^^
yeah it can as a side effect. but it can also be a heart problem so its always good to get it checked.
Hi! Clonazepam is also prescribed for mitral valve prolapse. I take it 3d daily for anxiety and I think it works better than xanax or valium. Hope this helps!
Hello Anonymous. A few years late in answering your question. Hopefully someone might read the answers. A irregular hearbeat is considered to be a serious adverse side effect to taking the drug. you best either let your doctor know and or seek medical attention. Be safe and well, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.